# SDR USAA2009040890834

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 28,906 hours, 10,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1026 - CLT - EEL - ROW 22 AIRCRAFT RIGHT EMERGENCY EXIT LIGHT LENS COVER MISSING.  REPLACED LENS COVER.
